MathSciNet Relay Station
MathSciNet bibliographic data
MR2653968 20F10 (20F05 20F28)
Bogopolski, Oleg; Ventura, Enric A recursive presentation for Mihailova's subgroup. Groups Geom. Dyn. 4 (2010), no. 3, 407–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement